RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 442–444 (Mi mz1845)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Sufficient conditions for the existence of Feller semigroups

E. I. Galakhov

Moscow Aviation Institute

DOI: https://doi.org/10.4213/mzm1845

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 328–330

Bibliographic databases:

Received: 26.04.1996

Citation: E. I. Galakhov, “Sufficient conditions for the existence of Feller semigroups”, Mat. Zametki, 60:3 (1996), 442–444; Math. Notes, 60:3 (1996), 328–330

Citation in format AMSBIB
\Bibitem{Gal96}
\by E.~I.~Galakhov
\paper Sufficient conditions for the existence of Feller semigroups
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 442--444
\mathnet{http://mi.mathnet.ru/mz1845}
\crossref{https://doi.org/10.4213/mzm1845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428859}
\zmath{https://zbmath.org/?q=an:0898.47031}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 328--330
\crossref{https://doi.org/10.1007/BF02320372}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1845
  • https://doi.org/10.4213/mzm1845
  • http://mi.mathnet.ru/eng/mz/v60/i3/p442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Galakhov, A. L. Skubachevskii, “On non-negative contractive semigroups with non-local conditions”, Sb. Math., 189:1 (1998), 43–74  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Galakhov, EI, “On Feller semigroups generated by elliptic operators with integro-differential boundary conditions”, Journal of Differential Equations, 176:2 (2001), 315  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Albeverio, S, “Lectures on probability theory and statistics - Introduction”, Lectures on Probability Theory and Statistics, 1816 (2003), 1  crossref  mathscinet  zmath  isi
    4. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:61
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019